# SDR CAL960411

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69523
- Make and model: Doug DC-9-32
- Aircraft serial: 47520
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cables
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - THE PULL FROM BOTH THE INTERIOR AND EXTERIOR EMERGENCY TAILCONE RELEASE HANDLES WAS LOW.  THE TAILCONE CABLE SYSTEM WAS ADJUSTED IAW MM 53-50-3.  (X)
